# SDR RAIA00203100

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,229 hours, 6,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 9001841
- Condition: Deteriorated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5282-STL- CAPTAINS WINDSHIELD WIPER CAME OFF DURING TAXI. MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD WIPER, OPS CK OK.
